Doctor insights on:
Can an overdose of atarax (hydroxyzine) and epival with alcohol be lethal and if so how much and what exactly do you die from?
Wanting to Die: The doctors here on health tap are very aware that there are men and women out there in the world that are hurting and have become hopeless. I worry about your question. But, i will take it as an attempt to reach out to another human. No matter how bad it is there with time this bad feeling can change. Being depressed is part of the human experience. It leads us to be more compassionate.... ...Read more
Over doses are never: Good. Antihistamine over doses are rarely lethal. Am concerned by the manner that you asked this question. If you are considering an overdose to kill or harm yourself - please seek help at your nearest emergency room or call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). ...Read more
most likely not: Anytime you take more of a drug than you are prescribed, it is considered an overdose. I doubt that you were prescribed 5 Atarax (hydroxyzine) together to be takenwith 2 alprazolam. Those 2 meds are both very sedating and together could possibly make you sleep for a long time, but i don't think it would hurt you if that was all you took. However if you drank alcohol or added other meds to that, it be dangerous! ...Read more
Overdose- 3.5 mg of xanax, (alprazolam) 1mg of lorazepam, 100 mg of tramadol , 2 norco 20/650 and 50 mg of atarax. Plus 3 cocktails. Am i at risk of dying?
Emergency Situation: Healthtap received your message about 20 minutes ago. You should call 911 or have a responsible party drive you to the nearest emergency room immediately. Do not hesitate. Obviously you are reaching out for guidance and help. Please seek help immediately without delay. There is help waiting for you. Good luck. ...Read moreSee 2 more doctor answers